MathSciNet Relay Station
MathSciNet bibliographic data
MR1207580 57N10 (57M05)
Curtis, Cynthia L. Generalized Casson invariants for ${\rm SO}(3),\;{\rm U}(2),\;{\rm Spin}(4),$ and ${\rm SO}(4)$. Trans. Amer. Math. Soc. 343 (1994), no. 1, 49–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement